# SDR ASAA1159686

- Difficulty date: May 25, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 16,003 hours, 5,218 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Sensor
- Part number: 38762252
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU TREND DATA CONTINUES TO REPORT CT5ATP EGT TEMPS THAT ARE HIGHER THAN EXPECTED.  INSPECTED APU OIL COOLER REF M/M 49 91 41, NO FAULTS FOUND.  REMOVED AND REPLACED APU INLET PRESSURE SENSOR REF M/M 49 52 31, OPS CHECKS NORMAL.
